# SDR AALA202204215921

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737
- Aircraft serial: 31176
- Aircraft time: 25,365 hours, 10,661 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 FORWARD ENTRY DOOR SLIDE GIRT BAR DIFFICULT TO ARM ON LEFT SIDE. ADJUSTED GIRT BAR BRACKET. OPERATIONAL CHECK GOOD PER AMM 25-65-00.
